# SDR VNAA2017111699901

- Difficulty date: November 16, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 30,211 hours, 29,994 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703329213S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM FORWARD ANGLE IS CORRODED. LOCATED AND DRILLED A NEW ANGLE IAW IAW SRM 57-40-11-001-001-A01.
